# SDR UALA2013011400217

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453N260424
- Condition: Chafed
- Location: Bs 1380, Lbl 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1380, LBL 51, 2 FT BELOW CEILING PANEL LEVEL, SMOKE DETECTOR TUBING HAS CHAFE DAMAGE.  INSTALLED NEW TUBE IAW AMM 20-11-00 AND AMM 26-23-99.  OPS CHECKS GOOD REF AMM 26-16-00 PG 510.
